# SDR DHL9980544C

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING FLAP TRACK XW 219 ICE SHIELD HINGED PANELS HAVE RUB MARKS AND BOTH TRACKS HAVE RIB MARKS.  REMOVED DAMAGED PANEL AND  FABRICATED NEW SECTION PER SRM 51-1-8.  N/R 592
